On a quasi-ordering on Boolean functions

Miguel Couceiro, Maurice Pouzet. On a quasi-ordering on Boolean functions. Theoretical Computer Science, 396(1-3):71-87, 2008. [doi]

@article{CouceiroP08,
  title = {On a quasi-ordering on Boolean functions},
  author = {Miguel Couceiro and Maurice Pouzet},
  year = {2008},
  doi = {10.1016/j.tcs.2008.01.025},
  url = {http://dx.doi.org/10.1016/j.tcs.2008.01.025},
  researchr = {https://researchr.org/publication/CouceiroP08},
  cites = {0},
  citedby = {0},
  journal = {Theoretical Computer Science},
  volume = {396},
  number = {1-3},
  pages = {71-87},
}